# SDR CA960320526

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 2312 · VHF Communications System
- Part: Comm Sys
- Condition: Inoperative
- Location: Nr 1&2 Comm Vhf
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)COMPLETE COMMUNICATION FAILURE FOR 8 MINUTES. ABLE TO RECOVER #2 VHF. MAINTENANCE ACTION INVOLVED CHANGING FIRST OFFICER AND CAPTAINS IMCROPHONES. ALSO CHECKED #1 & #2 VHF FROM BOTH POSITIONS.
